# SDR FDEA200902170559

- Difficulty date: February 17, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 60,558 hours, 13,206 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762501
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP VANE FOUND DELAMINATION ON LOWER SURFACE.  REMOVED AND REPLACED AS PER AMM 27-50-22-4.  ADJUSTMENT AND TEST CARRIED OUT FOUND SATISFACTORY AS PER AMM 27-50-22-5.
